# SDR RAIA00101026

- Difficulty date: January 28, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 19,460 hours, 21,861 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: S53070205209
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION ON FLOOR LEVEL Z-CHANNEL AT FORWARD CARGO DOOR, RIGHT HAND SIDE.  MAINTENANCE REMOVED CORROSION, TREATED AND PRIMED THE AREA IAW ATR72 SRM.
